# SDR DALA2022072705165

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,151 hours, 9,908 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DOOR L AFT CABIN ECAM AT CRUISE FL410. PRESSURIZATION NORMAL. CORRECTIVE ACTION: PERFORMED BITE. FAULTED PROX SENSOR (23MJ)/ PROX SENSOR (25MJ)/ PSCU (5MJ). CYCLED L AFT CABIN DOOR SEVERAL TIMES. FAP IND AGREES WITH DOOR POS. PERFORMED BITE OF THE PSCU. TEST OK. (9024004)
